# SDR CA190410004

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2015TD
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ADS 2 AND ADS 4 DEGRADED MESSAGE POSTED AT ENGINE START  ADSP 2/4 MAIN CH INTERNAL FAULT/PRESSURE EXCEED THE CALIBRATED RANGE  FAULT CODE 3410F0025 AND 3410F0037  SUSPECT MESSAGES POSTED DUE TO CROSSWIND  ADSP 2 AND ADSP 4 C/B RESET PERFORMED SATISFACTORY (TC# 20190410004)
